# SDR CALA0800305

- Difficulty date: March 11, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 9086105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH CLIP TO FRAME STA 348 AT STR 12 LT IS CRACKED.  REPAIRED PER PACE EA 641-53-001CAL AND EC/RA 5310-04742.
